Enbrel and Flareups
By December 25, 2010 at 3:32 pm 2,100 11 1
I was wondering if any of you Enbrel "veterans" can answer a question for me. I have been on Enbrel for 5 months and have had amazing results literally since the day after my first injection. I was taking MTX and Plaquenil for 2.5 years before the Enbrel but it was not doing the job and joint damage was progressing. When I started the Enbrel, my doctor upped my dosage of MTX from 10mg to 15mg and totally whacked out my WBC. I have been on Enbrel and Plaquenil since early September. Recently I have had some minor joint aches in my hands…mainly a left thumb that feels like I jammed it (but I didn't). I was wondering if this is pretty normal…to have some minor ups and downs even on Enbrel. I do NOT want to go back on the MTX. I don't miss the mouth sores, nausea and acid reflux. I would, of course, go back to the 10 mg. a week if I absolutely need to. Any input would be appreciated!